# SDR DXTA200702093

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 7,866 hours, 5,032 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LT MAIN GEAR WILL NOT RETRACT.  [SUP 4-19-07]  REMOVED AND REPLACED LEFT DOWN/LOCK SWITCH IAW CE 750 MM CHAP 32-30-04  OPS CHECKS GOOD  C/W GEAR SWINGS.
